# SDR C77A20170109001

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 25,320 hours, 14,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE374129200
- Condition: Damaged
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR FOR A L2 DOOR ESCAPE SLIDE INDICATION, THE L2 DOOR ASSIST BOTTLE WAS DEPLETED.  R & R THE DIAPHRAM AND SHEAR PIN IAW AMM 52-12-53 SVC'D DOOR ASSIT BOTTLE TO 2000 PSI IAW AMM 52-12-51 AND OPENED RT2210398 TO RECHECK ASSIST BOTTLE PSI IN 24 TO 48 HRS. A/C OK FOR SVC.
